# SDR SWAA2022031407275

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A1220Y11
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 727D RT SIDEWALL ANGLE CORROSION AROUND BOTTOM FASTNER HOLE ABOVE STR 25R.  REMOVED 4EA NUT PLATES FROM R/H Z ANGLE AT BS 727D R/H (TO BE INSTALLED ON W/O X987523) ; REMOVED CORROSION UNDER NUT PLATES AT BS 727D R/H ZEE ANGLE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; FIG103, SRM 51-10-02-0G-0 PAR 6.  REMOVED CORROSION FROM ATTACH ANGLE, FOUND TO BE OUT OF LIMITS. LOCATED AND DRILLED NEW PART; INSTALLED NEW SIDEWALL ATTACH ANGLE BS 727D RT; IAW SRM 51-10-02-0G-0; B737 NDT PT4 51-00-00 PROC 2; SRM 53-00-53-1A-2; BOEING DWG#146A1220ID0053 REV-; SRM 51-40-02-0G-0; PAR4; DWG #146A9403 ID0003 REVD; SRM 51-40-05-0G-0 FIG 3 SHT 1 .
